Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Perfect simulation for locally continuous chains of infinite order

Texto completo
Autor(es):
Gallo, Sandro [1] ; Garcia, Nancy L. [2]
Número total de Autores: 2
Afiliação do(s) autor(es):
[1] Univ Fed Rio de Janeiro, Inst Matemat, BR-21941 Rio De Janeiro - Brazil
[2] Univ Estadual Campinas, Inst Matemat Estat & Comp Cient, BR-13081970 Campinas, SP - Brazil
Número total de Afiliações: 2
Tipo de documento: Artigo Científico
Fonte: Stochastic Processes and their Applications; v. 123, n. 11, p. 3877-3902, NOV 2013.
Citações Web of Science: 2
Resumo

We establish sufficient conditions for perfect simulation of chains of infinite order on a countable alphabet. The new assumption, localized continuity, is formalized with the help of the notion of context trees, and includes the traditional continuous case, probabilistic context trees and discontinuous kernels. Since our assumptions are more refined than uniform continuity, our algorithms perfectly simulate continuous chains faster than the existing algorithms of the literature. We provide several illustrative examples. (c) 2013 Elsevier B.V. All rights reserved. (AU)

Processo FAPESP: 09/09809-1 - Processos estocásticos com memória de alcance variável: Monge-Kantorovich, reamostragem e sistemas markovianos de partículas
Beneficiário:Alexsandro Giacomo Grimbert Gallo
Linha de fomento: Bolsas no Brasil - Pós-Doutorado